# SDR UPS06847118

- Difficulty date: May 11, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4612650N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A/C COMPT RT SIDE L33R END FITTING CRACKED AT FS 8.00.  REMOVED AND REPLACED END FITTING ON LONGERON END FITTING L33R IAW SRM 51-1-21, 51-01-27 AND 51-1-8.
